Alert archive / West Virginia / Tornado Warnings in 2014
Tornado Warning 7, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Jun 8, 2014, 6:07 PM EDT for Mineral County, West Virginia; Allegany County, Maryland. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 6:07 PM EDT (22:07 UTC)
- Expired
- Jun 8, 2014, 6:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Allegany County, MD, Mineral County, WV
The radar
The Sterling radar (KLWX), 138 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1190 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
857
WFUS51 KLWX 082207
TORLWX
MDC001-WVC057-082245-
/O.NEW.KLWX.TO.W.0007.140608T2207Z-140608T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
607 PM EDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN ALLEGANY COUNTY IN WESTERN MARYLAND...
NORTHERN MINERAL COUNTY IN EASTERN WEST VIRGINIA...
* UNTIL 645 PM EDT
* AT 604 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS NEAR WESTERNPORT...AND WAS MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RIDGELEY...
CUMBERLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS TORNADO MAY BE WRAPPED IN RAIN AND HARD TO SEE. TAKE COVER NOW.
&&
LAT...LON 3938 7882 3943 7911 3948 7911 3948 7908
3963 7899 3968 7869
TIME...MOT...LOC 2208Z 261DEG 21KT 3953 7900
$$
HTS2 follow-up statements
501 WWUS51 KLWX 082222 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 622 PM EDT SUN JUN 8 2014 MDC001-WVC057-082245- /O.CON.KLWX.TO.W.0007.000000T0000Z-140608T2245Z/ ALLEGANY MD-MINERAL WV- 622 PM EDT SUN JUN 8 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR MINERAL AND ALLEGANY COUNTIES... AT 620 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED NEAR LONACONING...OR 7 MILES NORTHEAST OF WESTERNPORT... AND WAS MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... REESES MILL... PINTO... CRESAPTOWN... SHORT GAP... BRADY... POTOMAC PARK... WILEY FORD... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. THIS TORNADO MAY BE WRAPPED IN RAIN AND HARD TO SEE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 3938 7882 3946 7901 3959 7897 3964 7872 TIME...MOT...LOC 2223Z 263DEG 19KT 3954 7892 $$ HTS
119 WWUS51 KLWX 082239 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 639 PM EDT SUN JUN 8 2014 MDC001-WVC057-082250- /O.EXP.KLWX.TO.W.0007.000000T0000Z-140608T2245Z/ ALLEGANY MD-MINERAL WV- 639 PM EDT SUN JUN 8 2014 ...THE TORNADO WARNING WILL EXPIRE AT 645 PM EDT FOR MINERAL AND ALLEGANY COUNTIES... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3938 7882 3946 7901 3959 7897 3964 7872 TIME...MOT...LOC 2240Z 263DEG 19KT 3955 7880 $$ HTS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 8, 3:07 PM EDT, 3 hours earlier.
Area forecast discussion, Jun 8, 3:07 PM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
307 PM EDT SUN JUN 8 2014
.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS PENNSYLVANIA TONIGHT WHILE A COLD
FRONT MOVES INTO THE AREA. THE FRONT WILL STALL OUT OVER THE
REGION MONDAY BEFORE DISSIPATING TUESDAY. A TROUGH WILL APPROACH
THE AREA WEDNESDAY THROUGH FRIDAY...BRINGING UNSETTLED CONDITIONS
THROUGH MUCH OF THE WEEK.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
AT THE SFC...AN ELONGATED WAVE OF LOPRES IS ANALYZED OVER ERN OH AND
WRN PA AT 18Z. THIS WAVE HAS DEVELOP ALONG A COLD FRONT. ON THE
LEADING EDGE OF THIS SYSTEM...A BAND OF SHOWERS AND ISOLATED TSTMS
THAT MOVED THRU ERN WV AND WRN MD IS STRUGGLING TO MAINTAIN ITS
INTENSITY AS THE ACTIVITY MOVES INTO A MORE STABLE AIRMASS. THERE IS
SOME BREAKS IN THE CLOUD COVER DEVELOPING IN WAKE OF THIS INITIAL
ACTIVITY...ALLOWING FOR MODEST RECOVERY OF HEATING. THE POTOMAC
HIGHLANDS AND WRN MD WILL HAVE THE MOST FAVORABLE SETUP IN THE
CWA FOR A FEW STRONG TO SEVERE STORMS LATE THIS AFTN AND EARLY THIS
EVE. DEEP-LAYER SHEAR WILL INCREASE DURING THIS TIME AS THE LOW AND
ASSOCIATED MID-LVL SHORTWAVE TROUGH MOVES INTO WRN PA.
THE SFC LOW WILL MOVE EWD ACROSS NRN PA TNGT. THE COLD FRONT WILL
CROSS THE CENTRAL APPALACHIANS THIS EVE BEFORE REACHING THE BLUE
RIDGE BY ERY MON MRNG. POPS INCREASE ACROSS THE ENTIRE AREA THIS EVE
AHEAD OF THE FRONT. DID NOT SEE A NEED TO INCREASE POPS MUCH FROM
PREV FCST AS THE GREATEST LIFT WITH THIS SYSTEM STAY NORTH OF THE
MASON-DIXON LINE. SEVERE POTENTIAL IN THE MTS DIMINISH AFTER
SUNSET. OVERALL COVERAGE OF STORMS IS EXPECTED TO ALSO DIMINISH WITH
THE LOSS OF DAYTIME HEATING. MIN TEMPS IN THE 60S WILL BE COMMON.
CLOUDY SKIES SHOULD LIMIT EXTENT OF FOG DEVELOPMENT LATE TNGT.
THE BOUNDARY ASSOCIATED WITH THE COLD FRONT THAT MOVES THRU THE AREA
TNGT IS EXPECTED TO STALL OVER THE AREA ON MONDAY AS THE DOWNSTREAM
RIDGE OVER THE WRN ATLANTIC RIDGE ACTS TO BLOCK THE FRONT FROM
REACHING THE COAST. THERE IS SOME DIFFERENCES REGARDING THE WHERE
THE FRONT WILL RESIDE BUT 12Z MODEL GUIDANCE GENERALLY HAVE IT
STALLING SOMEWHERE NEAR THE BLUE RIDGE AND I-95 CORRIDOR.
EXPECT A RELATIVE LULL IN SHOWERS TO START THE DAY AS THE BEST
FORCING ASSOCIATED WITH AN UPPER SHORTWAVE TROUGH EXITS TO THE NW OF
THE AREA. CONVECTIVE INITIATION WOULD PROBABLY BE FOCUSED NEAR THE
STATIONARY BOUNDARY MONDAY AFTERNOON BUT THERE IS STILL UNCERTAINTY
WITH THE COVERAGE OF THE SHOWERS AND THUNDERSTORMS AND IF THE
CONVECTION WILL BE ABLE TO BREAK THE WELL-DEFINED MID-LVL SUBSIDENCE
INVERSION THAT WILL BE IN PLACE. THE 12Z NAM AND ONLY A FEW SREF
MEMBERS FROM THE 09Z RUN SHOW SUFFICIENT INSTABILITY TO OVERCOME
THIS CAP...BUT THESE MODELS CONTINUE TO FCST SUSPICIOUSLY HIGH SFC
DEWPOINTS IN THE LOWER 70S (AND THUS MODERATE VALUES OF SBCAPE).
DEEP SYNOPTIC LIFT WILL BE ABSENT AND FCST SHEAR PROFILES ARE RATHER
WEAK...BOTH OF WHICH ARE NOT SUPPORTIVE FOR ORGANIZED CONVECTION.
KEPT POPS IN LOW CHANCE FOR AREAS ALONG AND EAST OF THE BLUE RIDGE.
THE BOUNDARY CONTINUES TO STALL OVER THE AREA MONDAY NIGHT.
CONVECTION SHOULD DIMINISH IN THE EVE WITH THE LOSS OF DAYTIME
HEATING. FOG MAY DEVELOP OVERNIGHT GIVEN HOW SATURATED THE LLVLS ARE
FCST...ESPECIALLY IN SHELTERED VALLEYS. THERE IS STILL TOO MUCH
UNCERTAINTY IF THE FOG WILL BECOME WIDESPREAD OR DENSE...AND WILL
DEPEND ON HOW MUCH CLEARING IN THE CLOUD COVER CAN OCCUR OVERNIGHT.
MIN TEMPS RANGE FROM NEAR 60F IN THE POTOMAC HIGHLANDS TO NEAR 70F IN
THE URBAN AND COASTAL LOCALES.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
A BIT OF A LULL IN SHOWER AND THUNDERSTORM ACTIVITY IS FORECAST IN
BETWEEN BETTER FORCING MECHANISMS TUESDAY INTO TUESDAY NIGHT. A
CAPPING INVERSION IS ALSO EVIDENT IN MOST MODEL FORECAST SOUNDINGS
DURING THIS TIMEFRAME WHICH SHOULD PRECLUDE WIDESPREAD
CONVECTION...ALTHOUGH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS
WILL STILL BE POSSIBLE OVER SOUTHWESTERN PARTS OF THE CWA DURING
PEAK HEATING TUESDAY AFTERNOON WHERE STRONGEST HEATING IS EXPECTED
AND CLOSER TO SUBTLE HEIGHT FALLS WELL OUT AHEAD OF AN APPROACHING
TROUGH MOVING SLOWLY EASTWARD ACROSS THE MIDDLE PART OF THE CONUS.
THE TROUGH FROM THE CENTRAL PART OF THE COUNTRY BEGINS TO MOVE
CLOSER TO THE AREA WEDNESDAY RESULTING IN STRONGER HEIGHT FALLS AND
THE POTENTIAL FOR SOMEWHAT MORE WIDESPREAD CONVECTION.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MID-UPPER LEVEL TROUGH AND SURFACE COLD FRONT SLOWLY PIVOT THROUGH
THE AREA WEDNESDAY NIGHT THROUGH FRIDAY. AS THE UPPER-LOW/TROUGH
BEGIN TO FILL ON THURSDAY...THE FRONT WILL SLOWLY WEAKEN. SHOWER AND
THUNDERSTORM CHANCES WILL DIMINISH BY THE FIRST PART OF NEXT WEEKEND
AS WEAK AND TRANSIENT RIDGING MOVES ACROSS THE AREA.
ANOTHER TROUGH WILL BEGIN TO APPROACH FROM THE WEST LATE NEXT
WEEKEND BRINGING ANOTHER POTENTIAL INCREASE IN SHOWER AND
THUNDERSTORM ACTIVITY.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SCT SHRA AND ISO TSRA CAN BE EXPECTED ALONG AND WEST OF THE BLUE
RIDGE THIS AFTN. THIS COULD IMPACT IAD-CHO-MRB WITH BRIEF VSBY
RESTRICTIONS. THE STRONGEST STORMS ARE EXPECTED TO DEVELOP OVER
WRN MD/POTOMAC HIGHLANDS...JUST N/W OF MRB. ADDITIONAL SHRA MAY
MOVE EWD INTO DCA-BWI-MTN THIS EVE AND POSSIBLY OVNGT AS A COLD
FRONT APPROACHES FROM THE WEST. TSRA POTENTIAL WILL DIMINISH LATER
IN THE EVE WITH THE LOSS OF HEATING. OUTSIDE OF CONVECTION...SLY
WINDS WILL GUST 15-20 KT THRU SUNSET. CIGS MAY LOWER TO NEAR MVFR
LVLS LATE TNGT BUT LITTLE BREAKS IN THE CLOUDS SHOULD INHIBIT
WIDESPREAD FOG FROM DEVELOPING.
SCT SHRA/TSRA IS EXPECTED AGAIN MONDAY AFTN WITH THE FRONTAL
BOUNDARY STALLED NEAR IAD-CHO-DCA. LOW CLOUDS AND/OR FOG POSSIBLE
LATE MONDAY NIGHT...RESULTING IN FLIGHT RESTRICTIONS.
LWR CIGS/VSBYS IN TSTMS PSBL WED-FRI. WINDS S AROUND 10 KTS.
&&
.MARINE...
SLY WINDS CONTINUE TO STRENGTHEN THIS AFTN AS LOPRES APPROACHES
FROM THE OH VLY. EXPANDED THE SCA TO INCLUDE ALL MARINE ZONES FOR
LATE THIS AFTN AND EVE. SCA CONTINUES OVERNIGHT FOR THE MAIN STEM
OF THE CHSPK BAY AND THE LWR TIDAL POTOMAC RIVER...WHERE SLY
CHANNELING IS FAVORED. THIS SCA WAS ALSO EXTENDED INTO MONDAY AND
MONDAY NIGHT WHEN A FRONTAL BOUNDARY STALLS JUST TO THE WEST OF
THE WATERS.
SUB-SCA CONDITIONS ARE FORECAST DURING THE MIDDLE AND LATER PART OF
THE UPCOMING WEEK. GUSTS MAY APPROACH MARGINAL SCA LEVELS THURSDAY
AFTERNOON BUT NOT ENOUGH CONFIDENCE TO INCLUDE IN THE HWO ATTM.
&&
.TIDES/COASTAL FLOODING...
LOW PRESSURE OVER THE OH VLY THIS AFTN WILL TRACK EWD INTO PA THRU
TNGT AND WEAKENING ON MONDAY. A SOUTHERLY FLOW HAS STRENGTHENED
THIS AFTN AND WILL PERSIST INTO TONIGHT AS THE LOW APPROACHES.
THIS WILL CAUSE TIDAL ANOMALIES TO INCREASE AS WELL. MINOR COASTAL
FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLE LATE TONIGHT INTO
MONDAY MORNING... MAINLY AT SENSITIVE AREAS LIKE ANNAPOLIS.
CONFIDENCE WAS NOT HIGH ENOUGH TO ISSUE A COASTAL FLOOD ADVISORY
FOR THESE LOCATIONS.
THE BOUNDARY WILL REMAIN STALLED TO THE WEST OF THE COASTAL AREAS
THRU MIDWEEK. CONTINUED SLY FLOW WOULD ALLOW THESE POSITIVE
ANOMALIES TO PERSIST. THEREFORE...ADDITIONAL MINOR COASTAL
FLOODING AT HIGH TIDE MONDAY NIGHT THRU AT LEAST TUESDAY NIGHT.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ531>534-537-
539>543.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ530-
535-536-538.
&&
SYNOPSIS...JRK
NEAR TERM...JRK
SHORT TERM...DFH
LONG TERM...BJL/DFH
AVIATION...JRK/DFH
MARINE...JRK/DFH
TIDES/COASTAL FLOODING...JRKHazardous weather outlook, Jun 8, 2:07 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 207 PM EDT SUN JUN 8 2014 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 091015- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 207 PM EDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT LATE THIS AFTERNOON AND THIS EVENING FOR ALL OF THE WATERS. THE SMALL CRAFT CONTINUES OVERNIGHT FOR THE MARYLAND CHESAPEAKE BAY FROM SOUTH OF POOLES ISLAND TO SMITH POINT AND FOR THE LOWER TIDAL POTOMAC RIVER. MINOR COASTAL FLOODING IS POSSIBLE NEAR HIGH TIDE LATE TONIGHT AT SENSITIVE LOCATIONS ALONG THE WESTERN SHORE OF THE MARYLAND CHESAPEAKE BAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE SMALL CRAFT CONTINUES MONDAY AND MONDAY NIGHT FOR THE MARYLAND CHESAPEAKE BAY FROM SOUTH OF POOLES ISLAND TO SMITH POINT AND FOR THE LOWER TIDAL POTOMAC RIVER. MINOR COASTAL FLOODING IS POSSIBLE NEAR TIMES OF HIGH TIDE MONDAY THROUGH TUESDAY NIGHT ALONG THE WESTERN SHORE OF THE MARYLAND CHESAPEAKE BAY AND UPPER TIDAL POTOMAC RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-091015- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 207 PM EDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING MAY BECOME SEVERE....PARTICULARLY IN EASTERN PORTIONS OF WEST VIRGINIA AND WESTERN MARYLAND. THE PRIMARY THREATS WILL BE LOCALLY DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 5:23 PM EDT | Severe Thunderstorm Warning | LWX | Grant, Hardy, Pendleton | 52 min |
| Jun 8, 5:52 PM EDT | Severe Thunderstorm Warning | LWX | Mineral | 38 min |
| Jun 8, 6:11 PM EDT | Severe Thunderstorm Warning | LWX | Grant, Hardy | 49 min |
| Jun 8, 6:38 PM EDT | Severe Thunderstorm Warning | LWX | Hampshire, Mineral, Morgan | 52 min |
| Jun 8, 6:53 PM EDT | Severe Thunderstorm Warning | LWX | Hardy | 52 min |
Nearby
Tornado Warnings in West Virginia, 2014Tornado Warnings in Maryland, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.